Significant Hair Loss

by Chelsey

Hello! I am 25 years old. Two years ago I stopped taking my birth control. I had been on birth control since age 16 for ovarian cysts. Once I stopped taking the birth control, my hair starting falling out at an alarming rate. I have never had skin problems, but when I got off the birth control, I could not keep my face clear. I have been on micronized progesterone cream for about 4 months now. At first, I was only doing one pump(30mg) a day, but now I am doing two pumps a day (60mg), and I am still losing my hair. I am also taking a strong multivitamin, adrenal cortex fractions, suntheanine, 30mg of zinc per day, and magnesium. Should I increase my dosage of progesterone cream? Is vanginally administered progesterone cream more effective? These past two years have been very hard. I would greatly appreciate any advice. Thank you!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...